# SDR HNAA2012080600900

- Difficulty date: August 6, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 66,813 hours, 75,738 cycles
- Engine: Pwa PW120A
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TAKEOFF WARNING HORN SOUNDED ON TAKEOFF WITH PROPER CONFIGURATION.  WILL NOT TURN OFF.  RETURNED TO GATE.  RACKED PSEU.  OPS CHECKED GOOD.  PREFORMED PSEU SYS TEST.  OPS CHECKED GOOD IAW AMM 32-61-50.
